Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 30, NWS Milwaukee, WI

April 9, 2011

NWS Milwaukee, WI issued this small craft advisory at Apr 9, 2011, 4:08 PM CDT. It took effect at Apr 10, 2011, 10:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2011, 4:08 PM CDT (21:08 UTC)
In effect from
Apr 10, 2011, 10:00 AM CDT
Expired
Apr 11, 2011, 7:00 PM CDT
In force
33 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WHUS73 KMKX 092108
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CDT SAT APR 9 2011

...BREEZY WINDS SUNDAY AND MONDAY...

.SOUTHERLY WINDS WILL PICK UP AHEAD OF APPROACHING STRONG LOW
PRESSURE SUNDAY MORNING...BECOMING GUSTY BY MID OR LATE MORNING. WINDS
WILL EVENTUALLY BECOME WESTERLY ON MONDAY BEHIND THE COLD FRONT...WITH
A BRIEF LULL IN WINDS POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY
MORNING. WINDS MONDAY ARE ALSO EXPECTED TO BE GUSTY...NOT EASING
UNTIL MONDAY EVENING. WITH THE WINDS HAVING SOME WESTERLY
COMPONENT MOST OF THE TIME...WAVES WILL GENERALLY REMAIN BELOW 4
FEET THROUGH THE EVENT.

LMZ643>646-100515-
/O.NEW.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
408 PM CDT SAT APR 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 10 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO
10 PM CDT MONDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY MID SUNDAY
  MORNING...BECOMING WESTERLY ON MONDAY.

* WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 3
  FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
10 follow-up statements
655 
WHUS73 KMKX 092302
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
602 PM CDT SAT APR 9 2011

...DENSE FOG OVER THE LAKE TONIGHT AND BREEZY WINDS SUNDAY AND
MONDAY...

.DENSE FOG WILL PREVAIL OVER THE NEARSHORE WATERS OF LAKE MICHIGAN
TONIGHT DUE TO SOUTHEAST WINDS BRINGING A RELATIVELY MILD AND
MOIST AIRMASS OVER THE COLD WATERS OF LAKE MICHIGAN. AS SOUTHERLY
WINDS PICK UP AHEAD OF APPROACHING STRONG LOW PRESSURE EARLY SUNDAY
MORNING...THE DENSE FOG WILL DISSIPATE. 

BREEZY SOUTHERLY WINDS WILL THEN PREVAIL SUNDAY AND SUNDAY NIGHT...BECOMING
WESTERLY ON MONDAY BEHIND THE COLD FRONT. WINDS MONDAY ARE ALSO EXPECTED
TO BE GUSTY...NOT EASING UNTIL MONDAY EVENING. HOWEVER...WITH THE WINDS
HAVING SOME WESTERLY COMPONENT...WAVES WILL GENERALLY REMAIN BELOW
4 FEET THROUGH THE EVENT.

LMZ643>646-100715-
/O.NEW.KMKX.MF.Y.0020.110409T2302Z-110410T0900Z/
/O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
602 PM CDT SAT APR 9 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
10 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM
CDT MONDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY MID SUNDAY 
  MORNING...BECOMING WESTERLY ON MONDAY. 

* WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 3
  FEET ON MONDAY.

* VISIBILITY: DENSE FOG WILL PREVAIL THIS EVENING INTO THE
  OVERNIGHT WITH VISIBILITIES 1/4 MILE OR MUCH LESS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

WWW.WEATHER.GOV/MKX
GEHRING
265 
WHUS73 KMKX 100231
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 PM CDT SAT APR 9 2011

...DENSE FOG OVER THE LAKE TONIGHT AND BREEZY WINDS SUNDAY AND
MONDAY...

.DENSE FOG WILL PREVAIL OVER THE NEARSHORE WATERS OF LAKE
MICHIGAN TONIGHT DUE TO SOUTHEAST WINDS BRINGING A RELATIVELY
MILD AND MOIST AIRMASS OVER THE COLD WATERS OF LAKE MICHIGAN. AS
SOUTHERLY WINDS PICK UP AHEAD OF APPROACHING STRONG LOW PRESSURE
EARLY SUNDAY MORNING...THE DENSE FOG WILL DISSIPATE.

BREEZY SOUTHERLY WINDS WILL THEN PREVAIL SUNDAY AND SUNDAY
NIGHT...BECOMING WESTERLY ON MONDAY BEHIND THE COLD FRONT. WINDS
MONDAY ARE ALSO EXPECTED TO BE GUSTY...NOT EASING UNTIL MONDAY
EVENING. HOWEVER...WITH THE WINDS HAVING SOME WESTERLY
COMPONENT...WAVES WILL GENERALLY REMAIN BELOW 4 FEET THROUGH THE
EVENT.

LMZ643>646-101045-
/O.CON.KMKX.MF.Y.0020.000000T0000Z-110410T0900Z/
/O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 PM CDT SAT APR 9 2011

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
10 PM CDT MONDAY...

A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 10 PM
CDT MONDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY MID SUNDAY 
  MORNING...BECOMING WESTERLY ON MONDAY. 

* WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 
  3 FEET ON MONDAY. 

* VISIBILITY: DENSE FOG WILL PREVAIL INTO THE OVERNIGHT WITH
  VISIBILITIES 1/4 MILE OR MUCH LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
099 
WHUS73 KMKX 100426
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 PM CDT SAT APR 9 2011

...BREEZY WINDS SUNDAY AND MONDAY...

.BREEZY SOUTHERLY WINDS WILL DEVELOP BY LATE SUNDAY MORNING...AND
VEER SOUTHWEST SUNDAY NIGHT AND WEST ON MONDAY AS STRONG LOW
PRESSURE MOVES FROM THE CENTRAL GREAT PLAINS TO LAKE SUPERIOR.
WAVES WILL GENERALLY REMAIN BELOW 4 FEET OVER THE NEARSHORE WATERS
BUT HIGHER TOWARD OPEN WATER.

LMZ643>646-101230-
/O.CAN.KMKX.MF.Y.0020.000000T0000Z-110410T0900Z/
/O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1126 PM CDT SAT APR 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
10 PM CDT MONDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 10 AM SUNDAY TO 10 PM CDT MONDAY. 

* WINDS: SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS BY LATE SUNDAY
  MORNING...BECOMING WESTERLY ON MONDAY.

* WAVES: BUILDING TO 2 TO 4 FEET SUNDAY...THEN SUBSIDING TO 1 TO 
  3 FEET ON MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
GEHRING

WWW.WEATHER.GOV/MKX
215 
WHUS73 KMKX 100905
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 AM CDT SUN APR 10 2011

...BREEZY WINDS EXPECTED TODAY THROUGH MONDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEEPENING LOW
PRESSURE WILL RESULT IN INCREASING WINDS THIS MORNING. THE DEEP
LOW PRESSURE SYSTEM WILL PASS ACROSS THE NORTHERN GREAT LAKES INTO
SOUTHERN CANADA LATE TONIGHT AND MONDAY...KEEPING THE BREEZY WINDS
GOING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN.

LMZ643>646-101715-
/O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
405 AM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT MONDAY. 

* WINDS: SOUTHEAST WIND 5 TO 15 KNOTS WILL VEER TO THE SOUTH AND
  INCREASE TO 15 TO 30 KNOTS THIS MORNING. GUSTS TO 33 KNOTS WILL
  BE POSSIBLE. THE WINDS WILL TURN TO THE WEST LATER TONIGHT AND
  MONDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET TODAY...THEN SUBSIDING TO 1 TO 3
  FEET ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
051 
WHUS73 KMKX 101439
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CDT SUN APR 10 2011

...BREEZY WINDS EXPECTED TODAY THROUGH MONDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEEPENING LOW
PRESSURE WILL RESULT IN INCREASING WINDS THIS MORNING. THE DEEP
LOW PRESSURE SYSTEM WILL PASS ACROSS THE NORTHERN GREAT LAKES
INTO SOUTHERN CANADA LATE TONIGHT AND MONDAY...KEEPING THE BREEZY
WINDS GOING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN.

LMZ643>646-102245-
/O.CON.KMKX.SC.Y.0030.110410T1500Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 AM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

* WINDS: SOUTHEAST WIND 5 TO 15 KNOTS WILL VEER TO THE SOUTH AND
  INCREASE TO 15 TO 30 KNOTS THIS MORNING. THE WINDS WILL TURN TO
  THE WEST LATER TONIGHT AND MONDAY.

* WAVES: BUILDING TO 3 TO 5 FEET LATER TODAY...THEN SUBSIDING TO 1
  TO 2 FEET BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
898 
WHUS73 KMKX 102031
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT SUN APR 10 2011

...BREEZY WINDS TO CONTINUE THROUGH MONDAY...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH AN APPROACHING DEEP LOW
PRESSURE SYSTEM WILL RESULT IN CONTINUED BREEZY SOUTHERLY WINDS
THIS EVENING INTO TONIGHT. THE DEEP LOW PRESSURE SYSTEM WILL PASS
ACROSS THE NORTHERN GREAT LAKES INTO SOUTHERN CANADA LATE TONIGHT
AND MONDAY...WITH THE WINDS BECOMING WEST TO NORTHWEST WHILE
REMAINING BREEZY.

LMZ643>646-110445-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

* WINDS: SOUTHERLY AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS
  EVENING INTO TONIGHT. THE WINDS WILL TURN TO THE WEST AND THEN
  NORTHWEST LATER TONIGHT AND MONDAY.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 2 FEET BY MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
744 
WHUS73 KMKX 110216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT SUN APR 10 2011

...BREEZY WESTERLY WINDS TO CONTINUE THROUGH MONDAY...

.STRONG LOW PRESSURE AND THE PASSAGE OF A COLD FRONT WILL MAINTAIN
BREEZY WESTERLY WINDS OVER LAKE MICHIGAN THROUGH MONDAY AFTERNOON.
HIGH WAVES WILL BE FOUND TOWARD OPEN WATER. THE WINDS WILL WEAKEN
MONDAY NIGHT AS HIGH PRESSURE APPROACHES. 


LMZ643>646-111030-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CDT SUN APR 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TURNING
  WEST AFTER MIDNIGHT. THE WINDS WILL TURN TO THE NORTHWEST AT 15
  TO 25 KNOTS BY MONDAY AFTERNOON. 

* WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
285 
WHUS73 KMKX 110840
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CDT MON APR 11 2011

...BREEZY WESTERLY WINDS TO DIMINISH LATER TODAY...

.BREEZY WEST WINDS WILL SLOWLY DIMINISH THROUGH THE DAY AS LOW
PRESSURE NEAR LAKE SUPERIOR MOVES FARTHER NORTHEAST INTO CANADA.
THE PRESSURE GRADIENT ASSOCIATED WITH THE LOW PRESSURE AREA WILL
LOOSEN THROUGH THE DAY ALLOWING THE WINDS TO DIMINISH.

THE WINDS WILL GRADUALLY TURN TO THE NORTHWEST AND THEN NORTH THIS
EVENING. 

LMZ643>646-111645-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TURNING
  NORTHWEST AND SUBSIDING TO 10 TO 20 KNOTS TODAY...AND 5 TO 15
  KNOTS THIS EVENING. 

* WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MBK

WWW.WEATHER.GOV/MKX
705 
WHUS73 KMKX 111438
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT MON APR 11 2011

...BREEZY WESTERLY WINDS TO DIMINISH LATER TODAY...

.BREEZY WEST TO NORTHWEST WINDS WILL SLOWLY DIMINISH THROUGH THE
DAY AS LOW PRESSURE NEAR LAKE SUPERIOR MOVES FARTHER NORTHEAST
INTO CANADA. THE PRESSURE GRADIENT ASSOCIATED WITH THE LOW
PRESSURE AREA WILL LOOSEN THROUGH THE DAY ALLOWING THE WINDS TO
DIMINISH.

LMZ643>646-112245-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-110412T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
938 AM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  TURNING NORTHWEST AND SUBSIDING TO 10 TO 20 KNOTS TODAY...AND 
  5 TO 15 KNOTS THIS EVENING. 

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
862 
WHUS73 KMKX 112027
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT MON APR 11 2011

...BREEZY NORTHWEST WINDS CONTINUE TO EASE...

.BREEZY NORTHWEST WINDS WILL CONTINUE TO DIMINISH LATE AFTERNOON
AND EVENING AS HIGH PRESSURE BEGINS TO MOVE INTO THE REGION AND
DAYTIME HEATING IS LOST. WINDS ARE NOW EXPECTED TO FALL BELOW
SMALL CRAFT LEVELS EARLY THIS EVENING.

LMZ643>646-120000-
/O.EXT.KMKX.SC.Y.0030.000000T0000Z-110412T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CDT MON APR 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS TURNING NORTH AND EASING
  TO 5 TO 15 KNOTS BY LATE EVENING.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 3:48 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 9, 3:48 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT SAT APR 9 2011

.VERY SHORT TERM...TONIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.

A WARM FRONT WILL APPROACH THE STATE AHEAD OF DEVELOPING LOW
PRESSURE TONIGHT...WITH SHOWERS AND STORMS EXPECTED ALONG AND NORTH
OF THE FRONT. THIS PUTS MUCH OF THE FORECAST AREA UNDER THE GUN
MAINLY AFTER MIDNIGHT TONIGHT...THE BEST CHANCE ALONG AND NORTH OF A
MADISON TO MILWAUKEE LINE. THE STORMS WILL BE PRIMARILY
ELEVATED...WITH LARGE HAIL THE MAIN THREAT AS FAIRLY STEEP MID LEVEL
LAPSE RATES PRODUCE A GOOD AMOUNT OF ELEVATED CAPE. THE ENTIRE
FORECAST AREA REMAINS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS
FOR TONIGHT.

EXPECT MOST OF THE SHOWERS AND STORMS TO BE NORTH OF THE CWA BY MID
MORNING SUNDAY AS THE WARM FRONT CONTINUES TO LIFT QUICKLY
NORTHWARD. WITH SRN WI RIGHT SMACK IN THE WARM SECTOR OF THE
APPROACHING LOW SUNDAY...EXPECT VERY WARM TEMPS FOR MID APRIL ALONG
WITH THE THREAT FOR ANOTHER ROUND OF SEVERE STORMS BEGINNING LATE
AFTERNOON. DISREGARDING GFS FOR TOMORROW...WHICH KEEPS THE LOWER
LEVELS QUITE SATURATED. THIS WOULD KEEP TEMPS DOWN AND LIMIT
CONVECTIVE DEVELOPMENT. PREFER NAM/CANADIAN/ECMWF SOLUTIONS...WHICH
SUGGEST THAT SRN WI SHOULD SEE A DECENT AMOUNT OF SUN AFTER THE
EARLY MORNING CONVECTION MOVES OUT...WITH TEMPS LIKELY GETTING INTO
THE LOWER 80S.

.SHORT TERM...SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE
MEDIUM.

EXPECT SEVERE CONVECTION TO CONTINUE THROUGH THE EVENING AS CAP
BREAKS WITH MOIST AXIS ADVECTING INTO REGION AND SHEAR INCREASING
WITH 850MB WINDS BACKING AND INCREASING TO 50 KNOTS. STEEPENING
MID-LEVEL LAPSE RATES INCREASE SURFACE-BASED CAPE TO 2200-2300 J/KG
WITH VEERING WIND PROFILE PRODUCING 0-6KM BULK SHEAR AROUND 60 KTS.
LOOKING FOR DISCRETE SUPERCELLS TO FORM AS CAP BREAKS...THEN EVOLVE
INTO MORE OF A LINEAR SYSTEM AHEAD OF SURFACE FRONT.

OPERATIONAL MODEL RESOLUTION HAVING DIFFICULTY PICKING UP ON
EXPECTED EARLY DISCRETE SUPERCELL FORMATION AND FOCUSING ON LATER
EVOLUTION TO A LINEAR SYSTEM AHEAD OF SURFACE AND MID-LEVEL TROUGHS.
THIS MAY BE PART OF THE REASON FOR THE LOW POPS IN THE MAV
GUIDANCE...THE OTHER BEING THE CLOUDS AND LINGERING DEEP LOW LEVEL
MOISTURE THAT PREVENTS MAX HEATING AND RESULTANT INSTABILITY.
HOWEVER HI-RESOLUTION MODELS PICKING UP ON EARLIER DEVELOPMENT SO
WILL HAVE DEFINITE POPS IN FOR THE EVENING HOURS.

EXPECT SEVERE LINE TO CLEAR FAR EAST AROUND/BY 06Z WITH A BREAK IN
THE PRECIPITATION UNTIL MONDAY MORNING...THEN INSTABILITY SHOWERS
MOVE IN FOR THE DAY AS UPPER TROUGH CROSSES REGION.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

UPPER RIDGING BRINGS QUIET WEATHER...WITH EVEN THE SLOWER GFS/ECMWF
TAKING LINGERING PRECIPITATION EAST OUT OF THE REGION WITH 500 MB
TROUGH AXIS BY 00Z TUESDAY. FORCING ASSOCIATED WITH TROUGH
CROSSING SOUTHERN CANADA THAT WILL FLATTEN RIDGE TUESDAY NIGHT STAYS
WELL TO THE NORTHWEST.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY.

WILL KEEP FORECAST AREA DRY THROUGH WEDNESDAY NIGHT WITH
PRECIPITATION STAYING TO THE NORTHWEST WITH ALONG BAROCLINIC ZONE
WITH TRAILING TROUGH/STATIONARY FRONT OVER NORTHERN WI LEFT BEHIND
BY DEPARTING CANADIAN LOW THAT PASSES NORTH OF LAKE SUPERIOR TUESDAY
NIGHT.

MID-RANGE MODELS BRING A NEUTRALLY-TILTED TROUGH OUT INTO THE
CENTRAL/SOUTHERN PLAINS THURSDAY WITH ATTENDANT SURFACE CYCLOGENESIS
IN THE PLAINS WITH AN INVERTED TROUGH EXTENDING NE TOWARD THE UPPER
MIDWEST...THOUGH CANADIAN THROUGH 144 HOURS IS SLOWER.

ECMWF AND GFS NOW SIMILAR IN HANDLING TRAILING NORTHERN STREAM
ENERGY EJECTING EASTWARD FROM GULF OF ALASKA VORTEX. GFS ABSORBS
THIS SHORT WAVE AIDING IN THE DEVELOPMENT OF A DEEP CLOSED LOW OVER
IL/IN...AND IS MORE PROGRESSIVE WITH THE CLOSED SYSTEM WHILE ECMWF
KEEPS SEPARATE WAVES AND DEEPENS NORTHERN STREAM WAVE AS IT CROSSES
SOUTHERN CANADA...WHICH OPENS AND KICKS SOUTHERN STREAM WAVE OUT OF
NRN IL. WILL KEEP AN EXTENDED PERIOD OF POPS FROM THURSDAY INTO
SATURDAY...WITH THE HIGHER POPS IN THE MOST FAVORED PERIOD OF
THURSDAY NIGHT THROUGH FRIDAY. CONSALL TEMPS REASONABLE...THOUGH
COOLED LAKESHORE LOCATIONS WITH EXPECTED EASTERLY FLOW.

&&

.AVIATION...

CLEARING CONTINUES THIS AFTERNOON...AND MAY CONTINUE INTO THE
EVENING. LATER THIS EVENING...SHOWERS AND STORMS EXPECTED ACROSS
MUCH OF THE FORECAST AREA AS WARM FRONT APPROACHES THEN MOVES
THROUGH SOUTHERN WI. SOME OF THE STORMS COULD BE SEVERE WITH LARGE
HAIL. THE BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF A
MADISON TO MILWAUKEE LINE. AS WARM FRONT NEARS AND PRECIP MOVES
THROUGH...SHOULD SEE CIGS/VSBYS GO BACK DOWN...WITH MVFR TO IFR
CONDITIONS POSSIBLE. COULD BE PRETTY SOUPY NEAR THE LAKE AS COLDER
AIR OFF THE LAKE INTERACTS WITH ARRIVING WARM/MOIST AIRMASS.

WITH THE WARM FRONT MOVING TO THE NORTH OF THE FORECAST
AREA...SHOULD BE PRETTY QUIET MID MORNING SUNDAY INTO THE AFTERNOON.
SHOULD SEE CIGS GO SCT AND VSBYS IMPROVE AS WELL. ANOTHER ROUND OF
STORMS EXPECTED LATE AFTERNOON AND EVENING AS COLD FRONT APPROACHES.
SEVERE STORMS WILL AGAIN BE A POSSIBILITY.

.MARINE...

SOUTHERLY WINDS WILL PICK UP AHEAD OF APPROACHING LOW PRESSURE
SUNDAY MORNING...WITH GUSTS TO 25 KNOTS LIKELY THEN THROUGH THE DAY.
WINDS WILL EVENTUALLY BECOME WESTERLY ON MONDAY...WITH A BRIEF LULL
IN WINDS POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING. WINDS
MONDAY ARE ALSO EXPECTED TO GUST TO SMALL CRAFT ADVISORY...SO WITH
JUST A BRIEF LULL EXPECTED...WILL BE ISSUING SMALL CRAFT ADVISORY
FROM SUNDAY MORNING INTO MONDAY EVENING.

IN ADDITION TO THE WINDS...THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT
TONIGHT...AND THEN AGAIN LATE SUNDAY AFTERNOON AND EVENING. THE
STORMS TONIGHT AND TOMORROW WILL HAVE THE POTENTIAL TO BE SEVERE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 10 PM CDT MONDAY FOR
     LMZ643>646.
&&

SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...07/DDV
Hazardous weather outlook, Apr 9, 3:55 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT SAT APR 9 2011

WIZ046-047-051-052-056>060-062>072-102100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
355 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
EVENING INTO THE OVERNIGHT AS THE PUSH OF LOW LEVEL WARM...MOIST
AIR INCREASES AND A STRONG WARM FRONT MOVES NORTHWARD ACROSS
SOUTHERN WISCONSIN.

THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BE SEVERE.
THE PRIMARY SEVERE WEATHER RISK WILL BE LARGE HAIL.

AREAS OF FOG...WITH PATCHY DENSE FOG...IS POSSIBLE TONIGHT MAINLY
EAST OF THE KETTLE MORAINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER SOUTH
CENTRAL AND SOUTHEAST WISCONSIN SUNDAY AFTERNOON INTO SUNDAY
NIGHT...AS STRONG LOW PRESSURE MOVES NORTHEAST THROUGH THE UPPER
MISSISSIPPI RIVER VALLEY...DRAGGING A STRONG COLD FRONT THROUGH
SOUTHERN WISCONSIN.

THE STRENGTH OF THIS WEATHER SYSTEM...INSTABILITY AND WIND
SHEAR...COULD PRODUCE WIDESPREAD DAMAGING WINDS...LARGER THAN GOLF
BALL SIZE HAIL...AND STRONG TORNADOES.

ANYONE WITH PLANS ACROSS THE REGION SUNDAY AFTERNOON AND EVENING
WILL NEED TO MONITOR THE SEVERE WEATHER SITUATION CLOSELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AT TIMES FROM TONIGHT INTO
SUNDAY NIGHT.

LMZ643>646-102100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
355 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A SLIGHT RISK THAT
THESE THUNDERSTORMS COULD TURN SEVERE AS A STRONG WARM FRONT
PUSHES NORTHWARD ACROSS LAKE MICHIGAN. THE PRIMARY SEVERE WEATHER
THREAT WOULD BE LARGE HAIL.

AREAS OF DENSE FOG ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

LOW PRESSURE PASSING ACROSS THE WESTERN GREAT LAKES WILL DRAG A
STRONG COLD FRONT ACROSS SOUTHERN LAKE MICHIGAN SUNDAY AFTERNOON
AND NIGHT. THIS WILL CAUSE STRONG TO SEVERE THUNDERSTORMS OVER
THE LAKE.

IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT FROM SUNDAY
MORNING THROUGH MONDAY EVENING AS A TIGHTENING PRESSURE GRADIENT
ASSOCIATED WITH THE LOW PRESSURE AREA WILL BRING WINDS TO SMALL
CRAFT ADVISORY LEVELS.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:48 AM CDTRiver Flood WarningMKXColumbia7 days
Apr 9, 6:02 PM CDTMarine Dense Fog AdvisoryMKX5 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.